# SDR SWIA201335291

- Difficulty date: November 11, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120
- Aircraft serial: 120270
- Aircraft time: 43,431 hours, 59,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN, ROW 6 RT SIDE.  FLT 5638 RELAMPED.
